Deformation of Entire Functions with Baker Domains

Publication: Research - peer-reviewJournal article – Annual report year: 2006

View graph of relations

We consider entire transcendental functions f with an invariant (or periodic) Baker Domain. First, we classify these domains into three types (hyperbolic, simply parabolic and doubly parabolic) according to the surface they induce when we take the quotient by the dynamics. Second, we study the space of quasiconformal deformations of an entire map with such a Baker Domain by studying its Teichmuller Space.
Original languageEnglish
JournalDiscrete and Continuous Dynamical Systems
Publication date2006
Volume15
Issue2
Pages379-394
ISSN1078-0947
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2689030